# SDR DALA2025110708141

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,566 hours, 47,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9507 FUSELAGE / SKIN / STA Y=1087, L=13R & L=14R / CRACK. CORRECTIVE ACTION: ACCOMPLISH ER/A 630164-14 (1290083)
